Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 116, NWS North Platte, NE

June 14, 2016Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2016, 6:14 PM CDT for Rock County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 6:14 PM CDT (23:14 UTC)
Expired
Jun 14, 2016, 6:45 PM CDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Rock County, NE

The radar

The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:20 PM CDTHAIL 1.258 S Bassett, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS53 KLBF 142314
SVRLBF
NEC149-142345-
/O.NEW.KLBF.SV.W.0116.160614T2314Z-160614T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 645 PM CDT

* AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  BASSETT...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BASSETT...NEWPORT...PONY LAKE AND SYBRANT. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 167 AND 182.
 HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 257...BETWEEN MILE MARKERS
260 AND 268...AND BETWEEN MILE MARKERS 270 AND 274.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4230 9925 4236 9965 4257 9966 4260 9925
TIME...MOT...LOC 2314Z 276DEG 22KT 4245 9953 

HAIL...1.00IN
WIND...60MPH
 
$$

MASEK
2 follow-up statements
566 
WWUS53 KLBF 142328
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT TUE JUN 14 2016

NEC149-142345-
/O.CON.KLBF.SV.W.0116.000000T0000Z-160614T2345Z/
ROCK NE-
628 PM CDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL ROCK COUNTY...

AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF BASSETT...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PONY LAKE AND SYBRANT. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 166 AND 177.
 HIGHWAY 20 BETWEEN MILE MARKERS 273 AND 274.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4235 9960 4253 9953 4260 9925 4230 9925
TIME...MOT...LOC 2327Z 280DEG 22KT 4241 9943 

HAIL...1.00IN
WIND...60MPH
 
$$

MASEK
018 
WWUS53 KLBF 142345
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT TUE JUN 14 2016

NEC149-142354-
/O.EXP.KLBF.SV.W.0116.000000T0000Z-160614T2345Z/
ROCK NE-
645 PM CDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROCK COUNTY WILL
EXPIRE AT 645 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4235 9960 4253 9953 4260 9925 4230 9925
TIME...MOT...LOC 2344Z 276DEG 22KT 4241 9943 

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:32 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 14, 3:32 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
332 PM CDT TUE JUN 14 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 310 PM CDT Tue Jun 14 2016

The main forecast challenges over the next 24 hours are isolated
thunderstorms late this afternoon and early evening and the return
of hot temperatures for Wednesday.

This evening and tonight... extended isoT through 00z from Merriman
to Broken Bow and points east. In association with the upper low
over the Northern Plains, some storm development is underway as of
20z across eastern Cherry Co. The environment downstream invof KANW
and KONL are supportive of continued convective activity, albeit
limited coverage. RAP estimates around 1500j/kg MUCAPE and LI around
-3 due to early PM sunshine and cooler H5 temps from the low. Deep
shear is relatively weak, so not expecting much upscale growth.
Storms should dissipate toward 00z with the loss of daytime heating.
Lowered min temps overnight slightly, mainly across the west and in
the Platte river valleys due to mostly clear skies and light surface
winds.

Wednesday... attention turns toward the building upper ridge across
the Plains. A weak leeside surface boundary sets up along the WY/CO
mountains, which turns the low level flow from west to south across
western Neb. 14/12z and 14/18z model suites consistent with a
warming trend with H85 temps exceeding 25C by 00z Thu. Despite some
low level lift, forecast soundings show abundant dry air and very
deep mixed layers to 600hpa. Increased max temps a degree or two to
lower/mid 90s north and mid/upper 90s south.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 310 PM CDT Tue Jun 14 2016

The upper level ridge will continue to amplify across the central
Conus through Friday. This will bring highs from 95 to 100
for Thursday and mid to upper 90s Friday. Dewpoints in the 60s
across the eastern half of the fa will increase concerns for high
heat indices near 100 each day.

A disturbance will move into the northern plains Friday, and
could triggered isolated storms north of interstate 80, which is
similar to previous fcst. This seems reasonable given that under
recent upper ridge, isolated storms also developed.

Still at least the upper 80s to lower 90s Saturday and Sunday as
the upper ridge flattens out and a weak front drops south.

A gradual cooldown to the upper 80s by monday and tuesday as
hottest airmass is shunted toward the swrn u.s. and southern
plains. A slight chance of storms Sunday night through Tuesday,
mainly for the north and east.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1227 PM CDT Tue Jun 14 2016

VFR conditions will continue across western Nebraska through
Wednesday afternoon. Gusty west winds will affect all terminals
this afternoon and early evening. Spotty showers and
thunderstorms are possible late afternoon across north central
Nebraska, mainly invof KONL.

&&

.HYDROLOGY...
Issued at 310 PM CDT Tue Jun 14 2016

Minor flooding continues along the North Platte River near
Lewellen and upstream of Lake McConaughy. The gauge at North Platte
continues to read moderate flood stage. Flooding is a result of
increased releases from reservoirs in Wyoming...as well as increased
releases from Lake McConaughy. Flooding is expected to continue
through June. Elevated levels are present on the North Platte River
near Lisco, South Platte River at Roscoe and North Platte, and the
Platte River near Brady.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Snively
LONG TERM...Roberg
AVIATION...Snively
HYDROLOGY...Snively
Hazardous weather outlook, Jun 14, 7:50 AM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 AM CDT TUE JUN 14 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-151300-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
750 AM CDT TUE JUN 14 2016 /650 AM MDT TUE JUN 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON GENERALLY EAST
OF A LINE FROM VALENTINE TO AINSWORTH TO BURWELL. THE RISK FOR
SEVERE WEATHER IS MARGINAL BUT LARGE HAIL AND WIND DAMAGE ARE
THE THREAT IF STORMS DEVELOP.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN
ON THE NORTH PLATTE RIVER NEAR LISCO...THE SOUTH PLATTE RIVER
FROM ROSCOE TO NORTH PLATTE...AND THE PLATTE RIVER NEAR BRADY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT ACROSS NORTH CENTRAL
NEBRASKA. THE RISK OF SEVERE WEATHER IS UNCERTAIN.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN
ON THE NORTH PLATTE RIVER NEAR LISCO...THE SOUTH PLATTE RIVER
FROM ROSCOE TO NORTH PLATTE...AND THE PLATTE RIVER NEAR BRADY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 14, 4:36 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM CDT TUE JUN 14 2016

NEZ006-142215-
KEYA PAHA NE-
436 PM CDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEYA PAHA AND NORTHERN
ROCK COUNTIES UNTIL 515 PM CDT...

AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGVIEW...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGVIEW...BURTON AND NETS PEAK.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 211 AND 225.

LAT...LON 4276 9943 4279 9991 4300 9990 4300 9950
      4299 9941
TIME...MOT...LOC 2136Z 274DEG 19KT 4289 9980

SNIVELY
Special weather statement, Jun 14, 4:55 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 PM CDT TUE JUN 14 2016

NEZ005-008-142245-
EASTERN CHERRY NE-BROWN NE-
455 PM CDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY AND WEST
CENTRAL BROWN COUNTIES UNTIL 545 PM CDT...

AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES WEST OF JOHNSTOWN...OR 22 MILES WEST OF AINSWORTH...MOVING EAST
AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...JOHNSTOWN AND WOOD LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 221 AND 241.

LAT...LON 4248 10041 4265 10035 4260 9985 4234 9994
TIME...MOT...LOC 2155Z 284DEG 24KT 4255 10029

MASEK
Special weather statement, Jun 14, 5:15 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM CDT TUE JUN 14 2016

NEZ008-009-142300-
BROWN NE-ROCK NE-
515 PM CDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROWN AND
NORTHWESTERN ROCK COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AINSWORTH...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...LONG PINE...ANTELOPE PEAK...KELLER PARK STATE
RECREATION AREA AND PINE GLEN STATE WILDLIFE REFUGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 169 AND 204.
 HIGHWAY 20 BETWEEN MILE MARKERS 238 AND 265.

LAT...LON 4243 9998 4269 9994 4270 9941 4237 9942
TIME...MOT...LOC 2214Z 276DEG 16KT 4255 9985

MASEK
Special weather statement, Jun 14, 5:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT TUE JUN 14 2016

NEZ010-028-029-142345-
HOLT NE-GARFIELD NE-WHEELER NE-
556 PM CDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...NORTHERN
GARFIELD AND SOUTHWESTERN HOLT COUNTIES UNTIL 645 PM CDT...

AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF AMELIA...OR 23 MILES NORTH OF BURWELL...MOVING EAST
AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHAMBERS...CARSON LAKE AND SUNFISH LAKE.

LAT...LON 4202 9920 4219 9919 4224 9870 4197 9871
TIME...MOT...LOC 2256Z 270DEG 15KT 4211 9910

MASEK
Special weather statement, Jun 14, 6:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT TUE JUN 14 2016

NEZ009-010-142345-
HOLT NE-ROCK NE-
604 PM CDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HOLT AND CENTRAL
ROCK COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LONG PINE...OR 8 MILES SOUTHWEST OF BASSETT...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BASSETT...STUART...PONY LAKE AND SYBRANT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 167 AND 182.
 HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 257...BETWEEN MILE MARKERS
260 AND 268...AND BETWEEN MILE MARKERS 271 AND 282.

LAT...LON 4228 9911 4236 9965 4257 9966 4261 9909
TIME...MOT...LOC 2304Z 275DEG 24KT 4248 9962

MASEK
Local storm report, Jun 14, 6:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             S AINSWORTH             42.55N 99.86W
06/14/2016  E1.50 INCH       BROWN              NE   PUBLIC

            HAIL MOSTLY BB TO PEA SIZE...SOME NEARING GOLF BALL BUT
            FEW AND FAR BETWEEN

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:09 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan51 min
Jun 13, 8:30 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jun 13, 9:08 PM CDTSevere Thunderstorm WarningLBFCherry52 min
Jun 13, 9:10 PM CDTSevere Thunderstorm WarningLBFCherry36 min
Jun 13, 9:17 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan43 min
Jun 13, 9:31 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden44 min
Jun 14, 12:05 AM CDTAreal Flood AdvisoryLBFCherry3 hr
Jun 14, 12:31 AM CDTSpecial Weather StatementLBFCherry44 min
Jun 14, 1:07 AM CDTSpecial Weather StatementLBFBlaine38 min
Jun 14, 1:33 AM CDTSpecial Weather StatementLBFBlaine, Logan, Loup57 min
Jun 14, 1:36 AM CDTSpecial Weather StatementLBFBrown, Keya Paha54 min
Jun 14, 2:17 AM CDTSpecial Weather StatementLBFCuster, Garfield, Loup58 min
Jun 14, 2:18 AM CDTSpecial Weather StatementLBFKeya Paha, Rock57 min
Jun 14, 3:21 AM CDTSpecial Weather StatementLBFBlaine, Boyd, Brown, Custer, Garfield, Holt and 4 more54 min
Jun 14, 2:59 PM CDTSpecial Weather StatementLBFCherry46 min
Jun 14, 3:42 PM CDTSpecial Weather StatementLBFCherry48 min
Jun 14, 4:35 PM CDTSpecial Weather StatementLBFBrown40 min
Jun 14, 4:36 PM CDTSpecial Weather StatementLBFKeya Paha39 min
Jun 14, 4:55 PM CDTSpecial Weather StatementLBFBrown50 min
Jun 14, 5:15 PM CDTSpecial Weather StatementLBFRock45 min
Jun 14, 5:56 PM CDTSpecial Weather StatementLBFGarfield49 min
Jun 14, 6:04 PM CDTSpecial Weather StatementLBFRock41 min
Jun 14, 6:47 PM CDTSpecial Weather StatementLBFWheeler43 min
Jun 14, 6:54 PM CDTSpecial Weather StatementLBFHolt51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.